# SDR 97FDEA00340

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 054FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Air Cond Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONER DOOR LIGHT ON S/O PANEL ILLUMINATED IN FLT.  RED TABS CHECKLIST ACCOMPLISHED AND RETURN TO LAND AT NEAREST SUITABLE AIRFIELD.  AIRCRAFT RELEASED FOR SERVICE PER MEL/CDL:  52 - 4C CATEGORY: C EXPIRATION: 21 JUN 97.  DOORS CHECKED CLOSED AND LOCKED PER S/P 52-40.  FOUND BROKEN WIRE (W1632A22) INSIDE OF CANNON PLUG (P1-1616) AT THE RIGHT AIR CONDITIONING DOOR SWITCH.  REPAIRED SAME, OPS CHECK GOOD.
